Warning given over children using complementary therapies

Warning given over children using complementary therapies
 

Doctors at St Bartholomew's Hospital have warned of the dangers of giving children complementary therapies after a four-year-old boy ended up in A&E.
The boy had been taking 12 different holistic supplements from a naturopath (natural health practitioner) supposedly to help treat his autism.
The supplements included vitamin D, camel's milk, silver and Epsom bath salts.
He developed a potentially fatal condition but made a full recovery.
Dr Catriona Boyd and Dr Abdul Moodambail, writing in the British Medical Journal Case Reports, said it was not until the boy had been in the London... read more

 
7 October 2016 in Health, Views: 49
Source: BBC
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31